研究领域

动力系统、辛拓扑

教育背景

2004-2008   学士    南京大学

2008-2013   博士    马里兰大学

工作经历

2013年于美国马里兰大学取得博士学位

2013年2017于芝加哥大学任Dickson Instructor

现任清华大学丘成桐数学科学中心副教授

荣誉与奖励

2017 中组部千人计划青年项目

发表论文

M.-C. Arnaud, J. Xue,  A C^1 Arnold-Liouville theorem, arXiv:1612.08755,  to appear in Asterisque.

 C.-Q. Cheng, J. Xue,  Order property and modulus of continuity of weak KAM solutions,   Calculus of variation and PDEs, (2018) 57:65.

 A. Blumenthal, J. Xue, L.-S. Young,  Lyapunov exponents for random perturbations of some area-preserving maps including the standard map.  Annals of Mathematics Volume 185, no. 1, pages 285-310, 2017.

 A. Blumenthal, J. Xue, L.-S. Young,  Lyapunov exponents and correlation decay for random perturbations of some prototypical 2D maps, Communications in Mathematical Physics, April 2018, Volume 359, Issue 1, pp 347-373

 J. Xue, D. Dolgopyat, Noncollision singularities in a planar two-center-two-body problem,  Communications in Mathematical Physics, August 2016, Volume 345, Issue 3, pp 797-879.

 J. Xue,  Existence of noncontractible periodic orbits of Hamiltonian system separating two Lagrangian tori on $T^*\mathbb T^n$ with application to non convex Hamiltonian systems,  Journal of Symplectic Geometry Volume 15, no. 3,pages 905-936, 2017.

 J. Xue,  Continuous averaging proof of the Nekhoroshev theorem, DCDS-A, Vol 35, No.8, 2015.

 J. Xue,  Arnold diffusion in a restricted planar four-body problem, Nonlinearity, 27 (2014) 2887-2908.

 J. Xue,  Nekhoroshev estimates for commuting nearly integrable symplectomorphisms,  Regular and Chaotic Dynamics, 22 (2017), no. 3, 248-265.

  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心